# SDR CALA2021092201634

- Difficulty date: September 20, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 101,819 hours, 10,144 cycles
- System (JASC): 3443 · Doppler System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WINDSHEAR WARNING CAUSED A LOW SPEED ABORT 80 KNOTS DISCUSSED LOW SPD ABOUT 80 KNOTS FOR WINDSHEAR SYS EICAS DURING TO ROLL. WEATHER RADAR SYSTEM NOW TESTING NORMAL BUT AS PRECAUTIONARY PLACING ON MEL 3443D PREDICTIVE WINDSHEAR INOP .BRAKE TEMP NOW AT MINIMUM - NO OTHER ANOMALIES, DISP 63 AND CAPT AGREE PLENTY FUEL ONBOARD.  NO FURTHER INSPECTION REQUIRED . CREW ASKED TO INSTALL PLACARD DISPATCH DESK: 3363 NAME: RICHARD              DATE: 20-SEP-21- NOC      DESK: 777  NAME: DOUG                 DATE: 20-SEP-21- DEFERRED DIRECTLY BY TOMC
